Alert archive / Kentucky / Flash Flood Warnings in 2007
Flash Flood Warning 7, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jun 28, 2007, 5:47 PM CDT for Allen County, Kentucky. It took effect at Jun 28, 2007, 5:54 PM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2007, 5:47 PM CDT (22:47 UTC)
- In effect from
- Jun 28, 2007, 5:54 PM CDT
- Expired
- Jun 28, 2007, 8:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Whole counties
County Allen County, KY
The radar
The Nashville radar (KOHX), 65 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 169 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 1175 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KLMK 282254 FFWLMK KYC003-290145- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 547 PM CDT THU JUN 28 2007 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL ALLEN COUNTY IN SOUTH CENTRAL KENTUCKY... * UNTIL 845 PM CDT * AT 545 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SCOTTSVILLE AT 545 PM CDT A TRAINED WEATHER SPOTTER REPORTED THAT CREEKS IN DOWNTOWN SCOTTSVILLE HAD WATER SPILLING OVER THEIR BANKS...WITH WATER COVERING SOME ROADS IN THE SCOTTSVILLE AREA. ROAD CLOSURES HAD OCCURRED ALONG PORTIONS OF HARTSVILLE ROAD AND MOUNT UNION ROAD. THOUGH THE HEAVIEST RAIN HAS PASSED THE SCOTTSVILLE AREA...RUNOFF FROM OVER TWO INCHES OF RAINFALL RECEIVED IN THE SCOTTSDALE AREA THIS EVENING WILL CONTINUE TO RESULT IN RISING WATER IN LOCAL CREEKS AND STREAMS...AND MAY RESULT IN ADDITIONAL WATER OVERRUNNING ROADWAYS. PLEASE DO NOT DRIVE THROUGH WATER COVERED ROADWAYS AS WATER MAY BE DEEPER THAN YOU THINK. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. LAT...LON 3664 8630 3664 8608 3686 8609 3685 8629 $$ MACZKO
2 follow-up statements
000 WGUS73 KLMK 282314 FFSLMK FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 710 PM EDT THU JUN 28 2007 KYC003-290145- ALLEN KY- 610 PM CDT THU JUN 28 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR CENTRAL ALLEN COUNTY... AT 608 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING OCCURRING ALONG WEST BAYS FORK IN SCOTTSDALE THAT HAS RESULTED IN ROADWAYS BEING COVERED WITH WATER. PORTIONS OF HARTSVILLE ROAD AND MOUNT UNION ROAD HAVE BEEN CLOSED DUE TO OVERRUNNING WATER. THOUGH THE HEAVIEST RAIN HAS PASSED THE SCOTTSVILLE AREA...RUNOFF FROM OVER TWO INCHES OF RAINFALL RECEIVED IN THE SCOTTSDALE AREA THIS EVENING WILL CONTINUE TO RESULT IN RISING WATER IN LOCAL CREEKS AND STREAMS. THIS MAY RESULT IN ADDITIONAL FLASH FLOODING THROUGHOUT THE EVENING HOURS. PLEASE DO NOT DRIVE THROUGH WATER COVERED ROADWAYS AS WATER MAY BE DEEPER THAN YOU THINK. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. LAT...LON 3664 8630 3664 8608 3686 8609 3685 8629 $$ MACZKO
000 WGUS73 KLMK 290138 FFSLMK FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 936 PM EDT THU JUN 28 2007 KYC003-290146- ALLEN KY- 836 PM CDT THU JUN 28 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 945 PM EDT(845 PM CDT) FOR CENTRAL ALLEN COUNTY... RAIN HAS MOVED OFF TO THE EAST OF ALLEN COUNTY AND FLASH FLOODING IS NO LONGER OCCURRING OR A THREAT TO OCCUR THIS EVENING. THUS...THE FLASH FLOOD WARNING FOR CENTRAL ALLEN COUNTY WILL BE ALLOWED TO EXPIRE AT 945 EDT (845PM CDT). LAT...LON 3664 8630 3664 8608 3686 8609 3685 8629 $$ MACZKO
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 2:14 PM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, Jun 28, 2:14 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 314 PM EDT THU JUN 28 2007 .SHORT TERM (TONIGHT AND FRIDAY)... SHOWERS AND THUNDERSTORMS ON-GOING THIS AFTERNOON WILL CONTINUE INTO TONIGHT AS A WEAK COOL FRONT APPROACHES THE REGION. THE FRONT THIS AFTERNOON WAS STILL WELL TO OUR NORTH IN THE SOUTHERN GREAT LAKES...AND WILL SLOWLY DRIFT SOUTHWARD TONIGHT AND THROUGH THE LMK CWFA FRIDAY MORNING. IT SHOULD BE JUST SOUTH OF THE TENNESSEE BORDER BY EARLY AFTERNOON TOMORROW. BEST DEEP LAYER RELATIVE HUMIDITY WILL COME LATE TONIGHT INTO FRIDAY MORNING WITH IMPRESSIVE PRECIPITABLE WATER AMOUNTS OF 1.8 TO 2 INCHES AND SURFACE DEW POINTS AROUND 70 DEGREES. AS A RESULT SHOWERS AND STORMS LOOK LIKELY TONIGHT. AS SEEN PREVIOUSLY OVER THE PAST FEW DAYS...THE STRONGEST STORMS WILL GENERATE LOCALLY TORRENTIAL RAINFALL. IF ANY TRAINING OCCURS A FEW SELECT LOCATIONS COULD RECEIVE SOME IMPRESSIVE AMOUNTS OF RAIN. EVEN THOUGH WE ARE IN A LARGE-SCALE DROUGHT...VERY LOCALIZED WATER PROBLEMS COULD STILL CROP UP TONIGHT AS WAS SEEN THIS MORNING IN BARREN COUNTY WHERE 2 TO 3 INCHES OF RAIN FELL OVER THE COURSE OF A COUPLE OF HOURS. WHILE AN ISOLATED SEVERE STORM CANNOT BE RULED OUT THIS AFTERNOON...ANYTHING SEVERE WOULD LIKELY BE THE RESULT OF LOCAL INTER-STORM MECHANICS. A LACK OF DRY AIR ALOFT...LOW MDPI NUMBERS...HIGH FREEZING LEVELS...WEAK MID-LEVEL LAPSE RATES...AND MODEST INSTABILITY SHOULD KEEP MOST STORMS BELOW SEVERE LIMITS. HEAVY RAIN WILL BE THE BIGGER CONCERN. SPEAKING OF STORMS...REMEMBER THIS IS LIGHTNING SAFETY WEEK. SEE HTTP://WWW.LIGHTNINGSAFETY.NOAA.GOV. WILL KEEP SHOWERS AND STORMS IN THE FORECAST FOR TOMORROW WITH THE FRONT IN THE VICINITY...BUT WILL TAPER POPS OFF FROM NORTH TO SOUTH AS THE FRONT CROSSES THROUGH. AIR TEMPERATURES AND DEW POINTS WILL BE SEVERAL DEGREES LOWER TOMORROW LEADING TO MORE COMFORTABLE CONDITIONS. 13 .LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)... FRIDAY NIGHT THROUGH SATURDAY NIGHT... IN GENERAL THE MAIN WESTERLIES STORM TRACK IS EXPECTED TO HOLD WELL TO THE NORTH AND EAST OF THE OHIO VALLEY REGION DURING THIS EXTENDED FORECAST PERIOD. TO VARYING DEGREES...THE LONG RANGE MODEL DATA INDICATE A WESTWARD RETROGRESSION OF THE MEAN 500MB FLOW PATTERN. THIS SHOULD LEAD TO A BRIEF COOLDOWN INTO THE FIRST PART OF THE WEEKEND. SUNDAY THROUGH THURSDAY... THE WESTERN NOAM RIDGE REBUILDS A BIT FURTHER TO THE WEST AND THEN EXTENDS TO THE EAST AND FORCES THE EASTERN CANADA VORTEX OFF TO THE NORTHEAST. THIS IN TURN WILL ALLOW A RETURN TO THE MORE HOT AND SOMEWHAT HUMID WEATHER AGAIN WITH THE INITIAL WARMUP ON SUNDAY. IT IS REALLY DIFFICULT TO PINPOINT ANY GOOD PCPN CHANCES FOR THE EXTENDED TERM. THE GENERAL CONSENSUS IS THAT A WEAK COLD FRONT WILL DROP INTO THE CNTRL U.S. LATE IN THE PERIOD AND RESULT IN A SLIGHT CHANCE OF TSTMS ON THURSDAY. TEMPS IN THE LOWER TO MID 80S ON SATURDAY...INTO THE MID TO UPPER 80S ON SUNDAY AND UPPER 80S TO LOWER 90S TO FOR MUCH IF NOT ALL OF THE NEXT WORKWEEK. --21 .AVIATION (18Z TAFS)... THUNDERSTORMS ARE WELL UNDERWAY IN THE LEXINGTON AREA AND WILL GRADUALLY INCREASE IN COVERAGE AT SDF. THUS...I HAVE ACCOUNTED FOR VICINITY THUNDER AT THOSE LOCATIONS AND TRIED TO PINPOINT PREVAILING TSRA AS MUCH AS POSSIBLE. THE STORMS THIS AFTERNOON WILL BE CAPABLE OF VERY HEAVY DOWNPOURS OVER SMALL AREAS...WHERE ONE PART OF TOWN MAY DROP TO IFR OR EVEN LIFR CONDITIONS FOR A BRIEF PERIOD OF TIME WHILE ANOTHER PART OF TOWN REMAINS VFR. IMPOSSIBLE TO FORECAST THAT EXACTLY...SO TRIED TO SUGGEST LOWER VSBYS/CIGS WITH TEMPOS IN THE MVFR CATEGORY. IF IT APPEARS AN EXTENDED PERIOD OF IFR CONDITIONS WILL DEVELOP AT A TAF SITE WILL AMEND ASAP. CONVECTION SHOULD REMAIN MORE SCATTERED AT BOWLING GREEN. SHOWERS AND STORMS CONTINUE TO BE POSSIBLE OVERNIGHT BUT IN THE TAFS I HIT THE STORMS HARDEST DURING THE AFTERNOON HOURS. SHOWERS AND ISOLATED THUNDERSTORMS STILL POSSIBLE TOMORROW MORNING AS A VERY WEAK FRONT SLIPS SOUTHWARD THROUGH THE REGION. MVFR FOG AGAIN A POSSIBILITY. 13 && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Jun 28, 2:45 PM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 345 PM EDT THU JUN 28 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-290830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 345 PM EDT (245 PM CDT) THU JUN 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SOME STRONG OR ISOLATED SEVERE STORMS ARE POSSIBLE TONIGHT ACROSS THE ENTIRE OUTLOOK AREA...WITH THE BEST CHANCE NORTH OF A LINE FROM HARTFORD TO STANFORD. STRONG WINDS WILL BE THE MAIN THREAT...THOUGH VERY HEAVY RAINFALL AND DANGEROUS LIGHTNING WILL ACCOMPANY ANY STORM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A COLD FRONT WILL MOVE THROUGH THE OUTLOOK AREA ON FRIDAY AND PASS INTO TENNESSEE FRIDAY AFTERNOON. DURING THIS TIME FRAME...SOME STRONG TO ISOLATED SEVERE STORMS WILL BE POSSIBLE...ESPECIALLY ALONG AND SOUTH OF A LINE FROM STANFORD TO CAMPBELLSVILLE TO BOWLING GREEN...WITH STRONG WINDS BEING THE MAIN THREAT. HEAVY RAINFALL AND DANGEROUS LIGHTNING ALSO WILL ACCOMPANY ANY STORM. THERE IS A SMALL CHANCE OF LINGERING THUNDERSTORMS FRIDAY NIGHT ACROSS THE REGION AND ACROSS SOUTH CENTRAL KENTUCKY DURING THE DAY ON SATURDAY BUT THIS ACTIVITY IS NOT EXPECTED TO TO STRONG. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HIGH WINDS...HAIL...AND HEAVY RAINFALL AMOUNTS TONIGHT AND FRIDAY TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. AL/DK/13/21
In the hours before
Special weather statement, Jun 28, 3:23 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 423 PM EDT THU JUN 28 2007 KYZ061>063-070>072-074-282130- BARREN-BUTLER-EDMONSON-HART-LOGAN-SIMPSON-WARREN- 323 PM CDT THU JUN 28 2007 ...SLOW MOVING THUNDERSTORMS OVER PORTIONS OF SOUTH CENTRAL KENTUCKY... SLOW MOVING THUNDERSTORMS HAVE DEVELOPED OVER PORTIONS OF SOUTH CENTRAL KENTUCKY. THESE THUNDERSTORMS CONTAIN FREQUENT DANGEROUS LIGHTNING AND HEAVY RAIN...WITH RAINFALL RATES OF UP TO TWO INCHES AN HOUR POSSIBLE. IN ADDITION TO LIGHTNING AND HEAVY RAIN...THESE THUNDERSTORMS MAY ALSO CONTAIN SMALL HAIL AND WIND GUSTS UP TO 40 MPH. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS.
Special weather statement, Jun 28, 3:29 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 429 PM EDT THU JUN 28 2007 KYZ030-034-282100- JEFFERSON-SHELBY- 429 PM EDT THU JUN 28 2007 ...STRONG THUNDERSTORMS OVER METRO LOUISVILLE AND WESTERN SHELBY COUNTY... AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS FROM NEAR FERN CREEK THROUGH JEFFERSONTOWN INTO THE WESTERN PARTS OF SHELBY COUNTY. THE STORMS WERE MOVING SOUTHEAST AROUND 5 MPH. FREQUENT DEADLY LIGHTNING...VERY HEAVY RAIN WITH RAINFALL AMOUNTS OF ONE INCH OR MORE PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...ARE EXPECTED WITH THESE STORMS. GUSTY WINDS ARE ALSO POSSIBLE. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOLZ
Special weather statement, Jun 28, 3:56 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 456 PM EDT THU JUN 28 2007 KYZ029-030-038-282130- BULLITT-JEFFERSON-SPENCER- 456 PM EDT THU JUN 28 2007 ...STRONG THUNDERSTORMS OVER NORTHEAST BULLITT COUNTY... AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS BETWEEN SHEPHERDSVILLE AND MOUNT WASHINGTON MOVING SLOWLY TO THE EAST. THE STORMS WILL MOVE EAST INTO SPENCER COUNTY. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE ARE EXPECTED WITH THESE STORMS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOLZ
Special weather statement, Jun 28, 4:32 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 532 PM EDT THU JUN 28 2007 KYZ071-073>076-282200- ALLEN-BARREN-METCALFE-MONROE-WARREN- 432 PM CDT THU JUN 28 2007 ...STRONG THUNDERSTORMS OVER SOUTH CENTRAL KENTUCKY... AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GLASGOW SOUTH THROUGH SCOTTSVILLE TO THE TENNESSEE LINE. THE STORMS EXTENDED WEST INTO THE EASTERN PARTS OF WARREN COUNTY. STORMS WILL MOVE SLOWLY TO THE EAST ACROSS GLASGOW AND INTO EASTERN BARREN COUNTY THROUGH 5 PM CDT. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY WINDS OF 40 TO 50 MPH... ARE EXPECTED WITH THESE STORMS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOLZ
Special weather statement, Jun 28, 5:12 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 612 PM EDT THU JUN 28 2007 KYZ075-081-082-282245- CLINTON-CUMBERLAND-MONROE- 512 PM CDT THU JUN 28 2007 ...STRONG THUNDERSTORMS MOVING ACROSS CUMBERLAND COUNTY INTO CLINTON COUNTY... AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS SOUTH OF BURKESVILLE AND EAST OF TOMPKINSVILLE MOVING EAST AROUND 10 MPH. THESE STORMS WILL BE MOVING INTO CLINTON COUNTY. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY WINDS OF AROUND 40 TO 45... ARE EXPECTED WITH THESE STORMS. THIS STORM WILL BE... NEAR ALBANY BY 545 PM CDT. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOLZ
Special weather statement, Jun 28, 5:18 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 618 PM EDT THU JUN 28 2007 KYZ073>076-282245- ALLEN-BARREN-METCALFE-MONROE- 518 PM CDT THU JUN 28 2007 ...STRONG THUNDERSTORMS MOVING ACROSS PARTS OF SOUTH CENTRAL KENTUCKY... AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS FROM EAST OF SCOTTSVILLE TO WEST OF TOMPKINSVILLE...MOVING EAST AROUND 20 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY WINDS OF 40 TO 45 MPH... ARE EXPECTED WITH THESE STORMS. THIS STORM WILL BE... NEAR TOMPKINSVILLE BY 525 PM CDT. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOLZ
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 12:39 AM CDT | Flash Flood Warning | LMK | Barren | 3 hr |
| Jun 28, 6:07 PM CDT | Flash Flood Warning | LMK | Ohio | 3 hr |
Nearby
Flash Flood Warnings in Kentucky, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.